# SDR UALA2011030701084

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 56,607 hours, 21,314 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bypass Switch
- Condition: Leaking
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ABNORMAL ODOR IN COCKPIT AND CABIN DURING CLIMB AND DESCENT.  FLT ATTENDANTS REPORTED ODOR CAUSING EYE AND THROAT IRRITATION AND WAS STRONG IN THE CABIN.  ACCOMPLISH TROUBLESHOOTING STEPS AS OUTLINED IN MT 72-016.  TROUBLESHOOTING TO INCLUDE BORO OF HPC STAGES 3 AND 4.  ACCOMPLISHED MT 72-016, FOUND OIL LEAK AT THE OIL FILTER BYPASS SWITCH LEAKING INTO THE APU INLET.  INOP APU AND ACCOMPLISHED PNEUMATIC DUCT BURNOUT, CABIN SMELL NORMAL.
